# SDR SWAA2022032957826

- Difficulty date: September 11, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 40,396 hours, 23,607 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** SUB THRESHOLD ANGLE AT STA. 301.5- 332.1 WL 209 RBL 57 HAS CORROSION AROUND FASTENER HOLES / REMOVED DAMAGED SUB THRESHOLD ANGLE FROM PASS CABIN R1 DOOR (SERVICE DOOR) AT STA 301.5-332.1 WL 209 RBL 57; CORROSION AT FASTENERS HOLES FOUND TO BE OUT OF LIMITS PER S.R.M 53-10-15-1A-2 FIG 103 DETAIL D P/N 141A8312-5 AND REPLACED FOR A NEW ANGLES DRILLED AND INSTALLED PER 51-40-05-0G-0 AND DWG# 141A8310 REV-
